ProgramsView all programs
From the news
- Chancellor Amma Addresses the Parliament of World’s Religions
- Amrita Students Qualify for the European Mars Rover Challenge
Publication Type : Journal Article
Publisher : Asian Journal of Pharmaceutical and Clinical Research
Source : Asian Journal of Pharmaceutical and Clinical Research, Volume 10, Issue 9, p.1-2 (2017)
Campus : Kochi
School : School of Pharmacy
Department : Pharmacy Practice
Year : 2017
Abstract : Valproic acid is commonly used in the treatment of both focal and generalized epilepsies and is often tolerated well.Valproic acid is usually tolerated well, but serious complications, including hepatotoxicity and hyperammonemic encephalopathy, may occur. Here we report a case of valproic acid induced hyperammonemic encephalopathy on concomitant use with lacosamide.
Cite this Research Publication : K. Kumar, Chandran, C., and Reghu, R., “Valproic acid toxicity induced by lacosamide: A rare case report”, Asian Journal of Pharmaceutical and Clinical Research, vol. 10, no. 9, pp. 1-2, 2017.